# SDR SWAA2024061301213

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,187 hours, 35,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT INTERIOR & EXTERIOR LIGHTS OUT<[01] R&R?D LT EMERGENCY EXIT BATTERY PACK PER REF AMM 33-51-06. OPS CHECK GOOD.
